MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE REPLICATOR PLATE 1.5MM O/S; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE REPLICATOR PLATE 1.5MM O/S; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number 300-10-15
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 06/11/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: cta humeral head short, 38mm - 310-21-38, 2668110; equinoxe, humeral stem primary, press fit 7mm - 300-01-07, 6697025; equinox square torque define screw drive kit - 300-20-02, 7094503.
 
Event or Problem Description
As reported, 8 days post op left shoulder replacement, this 75 y/o male patient was revised due to infection.The patient has no soft tissue left and the infection is coming out of the wound so he decided to remove everything completely and hope the infection and wound heal.Patient was last known to be in stable condition following the event.Patient has had other event that were captured in case-(b)(6)/ er ex-rev 248 and case-(b)(6)/ ex-rev 249.Devices are not returning.
 
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of surgical revision for infection cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.The circumstance that clearly influenced the revision of the shoulder system was ongoing infection in the shoulder joint and deterioration of soft tissue.These devices are used for treatment not diagnosis.

Brand Name
EQUINOXE REPLICATOR PLATE 1.5MM O/S
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key14930222
Report Number1038671-2022-00755
Device Sequence Number13924859
Product Code KWT
UDI-Device Identifier10885862079381
UDI-Public10885862079381
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/27/2025
Device Model Number300-10-15
Device Catalogue Number300-10-15
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2022
Supplement Date Received by Manufacturer12/06/2022
Initial Report FDA Received Date07/06/2022
Supplement Report FDA Received Date12/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale